Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Information about drug Nexitu? Coconut water safe for patient with increased creatinine levels?

sir, i am dr. sushma from ims bhu i want to know about drug Nexitu 10 mg urug sir, my father suffering severe gas formation after surgery in banglore. doctors prescribe him to take nexitu - 1o mg i want know about this drug . ques:2 coconut water is safe in patient suffering from hypertension with increased serum creatinine level 1.8mg/dl email : YYYY@YYYY
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Thanks for asking.

Nexito is escitalopram, which is an antidepressant used in the management of the depression.

It is one of the newer group of medicines so do not cause any major side effects in most patient.

Coconut water is relatively safe in patients of hypertension and do not cause any side effect in small doses.

Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor